# SDR CALA2025092609286

- Difficulty date: September 21, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 11,097 hours, 3,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT 20DEF.   EMERGENCY SIGN AT 20DEF WORKS. PERFORMED EMERGENCY LIGHT TEST, VERIFIED 200DEF OVERWING HATCH HANDLE LIGHT WORKS NORMAL.  OPS CHECKS OK MEL REMOVED.
